# SDR FDEA202210272677

- Difficulty date: October 27, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 73,371 hours, 27,626 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AT CRUISE RESULTING IN SINGLE  GENERATOR REMAINING.  EMERGENCY DECLARED AND  RETURNED TO LFPG FOR NORMAL LANDING.  EMERGENCY DECLARED,  APU SHUT DOWN IS RELATED TO WRI 49-90/3559 WITH CORRECTIVE ACTION  , APU OIL QTY IN STATUS , SUDDEN  APU OIL   CONSUMPTION .  ORIG SUB DATE:  10/29/2022
